J. Beirlant, G. Dierckx, Y. Goegebeur, and G. Matthys, Tail index estimation and an exponential regression model, Extremes, vol.2, issue.2, pp.177-200, 1999.
DOI : 10.1023/A:1009975020370

J. Beirlant, Y. Goegebeur, R. Verlaack, and P. Vynckier, Burr regression and portfolio segmentation, Insurance: Mathematics and Economics, vol.23, issue.3, pp.231-250, 1998.
DOI : 10.1016/S0167-6687(98)00045-6

J. Cai, L. De-haan, and C. Zhou, Bias correction in extreme value statistics with index around zero. Extremes, to appear, DOI: 10, 1007.

F. Cairo, M. I. Gomes, and D. Pestana, Direct reduction of bias of the classical Hill estimator, REVSTAT -Statistical Journal, vol.3, issue.2, pp.113-136, 2005.

G. Ciuperca and C. Mercadier, Semi-parametric estimation for heavy tailed distributions. Extremes, pp.55-87, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00292587

S. Csörgö, P. Deheuvels, and D. M. Mason, Kernel estimates of the tail index of a distribution. The Annals of Statistics, pp.1050-1077, 1985.

A. L. Dekkers, J. H. Einmahl, and L. De-haan, A moment estimator for the index of an extreme-value distribution. The Annals of Statistics, pp.1833-1855, 1989.

J. Diebolt, L. Gardes, S. Girard, and A. Guillou, Bias-reduced estimators of the Weibull tail-coefficient, TEST, vol.34, issue.3, pp.311-331, 2008.
DOI : 10.1007/s11749-006-0034-6

URL : https://hal.archives-ouvertes.fr/hal-00008881

J. Diebolt, L. Gardes, S. Girard, and A. Guillou, Bias-reduced extreme quantile estimators of Weibull tail-distributions, Journal of Statistical Planning and Inference, vol.138, issue.5, pp.1389-1401, 2008.
DOI : 10.1016/j.jspi.2007.04.025

P. Embrechts, C. Klüppelberg, and T. Mikosch, Modelling extremal events, 1997.
DOI : 10.1007/978-3-642-33483-2

A. Feuerverger and P. Hall, Estimating a tail exponent by modeling departure from a Pareto distribution. The Annals of Statistics, pp.760-781, 1999.

M. I. Fraga-alves, M. I. Gomes, and L. De-haan, A new class of semi-parametric estimators of the second order parameter, Portugaliae Mathematica, vol.60, issue.2, pp.193-213, 2003.

M. I. Fraga-alves, L. De-haan, and T. Lin, Estimation of the parameter controlling the speed of convergence in extreme value theory, Mathematical Methods of Statistics, vol.12, issue.2, pp.155-176, 2003.

L. Gardes and S. Girard, Conditional extremes from heavy-tailed distributions: an application to the estimation of extreme rainfall return levels, Extremes, vol.73, issue.2, pp.177-204, 2010.
DOI : 10.1007/s10687-010-0100-z

URL : https://hal.archives-ouvertes.fr/hal-00371757

J. Geluk and L. De-haan, Regular Variation, Extensions and Tauberian Theorems, CWI Tract 40, Center for Mathematics and Computer Science, 1987.

Y. Goegebeur, J. Beirlant, T. De, and . Wet, Kernel estimators for the second order parameter in extreme value statistics, Journal of Statistical Planning and Inference, vol.140, issue.9, pp.2632-2652, 2010.
DOI : 10.1016/j.jspi.2010.03.029

Y. Goegebeur, T. De, and . Wet, Estimation of the third-order parameter in extreme value statistics, TEST, vol.21, issue.2, pp.330-354, 2012.
DOI : 10.1007/s11749-011-0246-2

M. I. Gomes, L. De-haan, and L. Peng, Semi-parametric estimation of the second order parameter in statistics of extreme, Extremes, vol.5, issue.4, pp.387-414, 2002.
DOI : 10.1023/A:1025128326588

M. I. Gomes and M. J. Martins, Generalizations of the Hill estimator ??? asymptotic versus finite sample behaviour, Journal of Statistical Planning and Inference, vol.93, issue.1-2, pp.161-180, 2001.
DOI : 10.1016/S0378-3758(00)00201-9

M. I. Gomes and M. J. Martins, Asymptotically unbiased " estimators of the tail index based on external estimation of the second order parameter, Extremes, vol.5, issue.1, pp.5-31, 2002.
DOI : 10.1023/A:1020925908039

M. I. Gomes and M. J. Martins, Bias reduction and explicit semi-parametric estimation of the tail index, Journal of Statistical Planning and Inference, vol.124, issue.2, pp.361-378, 2004.
DOI : 10.1016/S0378-3758(03)00205-2

M. I. Gomes, M. J. Martins, and M. Neves, Improving second order reduced bias extreme value index estimator, REVSTAT -Statistical Journal, vol.5, issue.2, pp.177-207, 2007.

M. I. Gomes and O. Oliveira, The bootstrap methodology in statistics of extremes -Choice of the optimal sample fraction, Extremes, vol.4, issue.4, pp.331-358, 2001.
DOI : 10.1023/A:1016592028871

L. De-haan and A. Ferreira, Extreme Value Theory: An Introduction, Series in Operations Research and Financial Engineering, 2006.
DOI : 10.1007/0-387-34471-3

P. Hall and A. H. Welsh, Adaptative estimates of parameters of regular variation. The Annals of Statistics, pp.331-341, 1985.

B. M. Hill, A Simple General Approach to Inference About the Tail of a Distribution, The Annals of Statistics, vol.3, issue.5, pp.1163-1174, 1975.
DOI : 10.1214/aos/1176343247

L. Peng, Asymptotically unbiased estimators for the extreme-value index, Statistics & Probability Letters, vol.38, issue.2, pp.107-115, 1998.
DOI : 10.1016/S0167-7152(97)00160-0

J. Segers, Residual estimators, Journal of Statistical Planning and Inference, vol.98, issue.1-2, pp.15-27, 2001.
DOI : 10.1016/S0378-3758(00)00321-9

T. De-wet, Y. Goegebeur, and M. R. Munch, Asymptotically unbiased estimation of the second order tail parameter, Statistics & Probability Letters, vol.82, issue.3, pp.565-573, 2012.
DOI : 10.1016/j.spl.2011.11.016

J. Worms and R. Worms, Estimation of second order parameters using probability weighted moments, ESAIM: Probability and Statistics, vol.16, pp.97-113, 2012.
DOI : 10.1051/ps/2010017

URL : https://hal.archives-ouvertes.fr/hal-00365305